MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE RP TIB BASE SZ 5 POR; ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US ATTUNE RP TIB BASE SZ 5 POR; ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY
Catalog Number 150611005
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Laxity (4526)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).The device catalog number is unknown; therefore, udi is unavailable.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Pt had a tibial fracture at time of primary implant.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, d4 (udi, expiration, lot), g4 (pma), h4, h6 clinical code.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.B3, d1, d2a, d2b, d4 catalog, h6 (impact, problem code).
 
Event or Problem Description
Additional information was received: 1.Pt had a tibial fracture at time of primary knee surgery.Surgeon stated fracture was stable at time of primary surgery and x-rays looked good.2.Fracture was noticed by assistance post implant insertion but was stable and nothing to be done about it other than pt to touch weight bare.3.As quoted from the surgeon today ¿x-ray post surgery showed the fracture was stable and implants looked good.Post surgery the knee was put into hyperextension by the physiotherapist which caused subsidence of the implant.4.Tibia fracture occurred at time of primary implant.Surgeon stated that the implant was stable post surgery and in x-ray.The tibial subsidence occurred post a photo putting the knee into hyperextension.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: pt had a tibial fracture at time of primary implant.The product was not returned to depuy synthes, however photos were provided for review.See attachment img_3264, img_3263, img_3265.The x-ray investigation found that the tibia can be seen fractured, confirming the reported allegation.However, there is no evidence that would suggest that a device malfunction would contribute to the reported adverse event.The investigation for the observed migration of the attune rp tib base sz 5 por was performed under (b)(4).As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed.However, there is no evidence that would suggest that the attune rp tib base sz 5 por would contribute to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device 150611005/4131282 number, was manufactured on 16-apr-2023.(b)(4) parts were manufactured per specification and all raw materials met specification.

Brand Name
ATTUNE RP TIB BASE SZ 5 POR
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18977998
Report Number1818910-2024-06609
Device Sequence Number6498223
Product Code NJL
UDI-Device Identifier10603295416272
UDI-Public10603295416272
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/26/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150611005
Device Lot Number4131282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer04/01/2024
03/19/2024
05/28/2024
06/14/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date04/05/2024
04/18/2024
05/30/2024
06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale